Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 490127, 12 pages
http://dx.doi.org/10.1155/2014/490127
Research Article

A Meshfree Method for Signorini Problems Using Boundary Integral Equations

College of Mathematics Science, Chongqing Normal University, Chongqing 400047, China

Received 5 November 2013; Accepted 1 January 2014; Published 18 February 2014

Academic Editor: Khai Ching Ng

Copyright © 2014 Yanlin Ren and Xiaolin Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanlin Ren and Xiaolin Li, “A Meshfree Method for Signorini Problems Using Boundary Integral Equations,” Mathematical Problems in Engineering, vol. 2014, Article ID 490127, 12 pages, 2014. https://doi.org/10.1155/2014/490127.